Spanning surfaces in 3-graphs

Georgakopoulos, Agelos and Haslegrave, John and Montgomery, Richard and Narayanan, Bhargav (2022) Spanning surfaces in 3-graphs. Journal of the European Mathematical Society, 24 (1). pp. 303-339. ISSN 1435-9855

Full text not available from this repository.

Abstract

We prove a topological extension of Dirac's theorem suggested by Gowers in 2005: for any connected, closed surface S, we show that any two-dimensional simplicial complex on n vertices in which each pair of vertices belongs to at least 3 n ​ +o(n) facets contains a homeomorph of S spanning all the vertices. This result is asymptotically sharp, and implies in particular that any 3-uniform hypergraph on n vertices with minimum codegree exceeding 3 n ​ +o(n) contains a spanning triangulation of the sphere.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the European Mathematical Society
Uncontrolled Keywords:
Research Output Funding/yes_externally_funded
Subjects:
?? yes - externally fundedapplied mathematicsmathematics(all) ??
ID Code:
219970
Deposited By:
Deposited On:
17 May 2024 15:35
Refereed?:
Yes
Published?:
Published
Last Modified:
20 Jun 2024 09:35